Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Hamiltonian Normalization in the Restricted ManyBody Problem by Computer Algebra Methods
Author

Alexander N. Prokopenya
Organization: Brest State Technical University
Journal / Anthology

Programming and Computer Software
Year: 2012
Volume: 38
Issue: 3
Page range: 156-166
Description

A symbolic algorithm for construction of a real canonical transformation that reduces the Hamil tonian determining motion of an autonomous twodegreeoffreedom system in a neighborhood of an equi librium state to the normal form is discussed. The application of the algorithm to the restricted planar circular threebody problem is demonstrated. The expressions obtained for the coefficients of the Hamiltonian nor mal form substantiate results derived earlier by A. Deprit. Symbolic computations are performed in the com puter algebra system Mathematica.
Subject

*Applied Mathematics > Computer Science